MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.257S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: (b)(4), manufacturing date: 27-feb-2018, expiration date: 31-jan-2028, part number: 04.037.257s, 12mm/130 deg ti cann tfna 360mm/left- sterile, lot number: h574488 (sterile).Component part(s) reviewed: part number: 04.037.912.4, wave spring, shim ended, bp55, lot number: h474715, part number: 04.037.942.2, lock prong, 130 degree tfna, bp55, lot number: l691122, purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive, bp58, lot number: h551766, part number: 21127, timoagri16.00, bp80, lot number: h359475.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, it was a trochanteric femoral nail advanced (tfna) broke onto the proximal into the nail during an open reduction internal fixation (orif) femur - trochanteric femoral nail advance (tfna) revision procedure.The reason for the implantation was due to broken femur.The trochanteric femoral nail advance (tfna) nail broke proximally.The surgeon had to pull out the whole tfn and replaced it with new tfn.Case was fine.Patient was fine.Concomitant device reported: unknown tfna helical blade (part# unknown, lot# unknown, quantity# 1); unknown tfna end cap (part# unknown, lot# unknown, quantity# 1); unknown locking screws (part# unknown, lot# unknown, quantity# unknown) this report is for one (1) 12mm/130 deg ti cann tfna 360mm/left-sterile.This is report 1 of 1 for (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 360MM/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8950578
Report Number2939274-2019-60245
Device Sequence Number11380294
Product Code HSB
UDI-Device Identifier10886982097378
UDI-Public(01)10886982097378
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.257S
Device Catalogue Number04.037.257S
Device Lot NumberH574488
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/30/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;